NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"doc for over one month now I had been suffering from cough and catarrh and I have taken drug and one more thing is I saw my period on 3rd of this month and now am fatigue and pains all over my joints and at my abdomen does it that am pregnant and I split all the time. what drug will I take for cough and catarrh. thanks"

    User Avatar
    A 30 years year old female asked:
    3 years ago
    doc for over one month now I had been suffering from cough and catarrh and I have taken drug and one more thing is I saw my period on 3rd of this month and now am fatigue and pains all over my joints and at my abdomen does it that am pregnant and I split all the time. what drug will I take for cough and catarrh. thanks
    Dr. Idris Q answered:
    3 years ago
    Sorry about that. Your cough and cattarh has actually been on for quite a while. Any fever? Is there any weight loss? Which work do you do? Do you notice if you react to or sensitive to any substance? These questions might need to be answered before drugs can be prescribed by your doctor. I will strongly advise you see a physician. Regarding what you were feeling, it's better you do a pregnancy test preferably using blood to confirm if you are pregnant. Using only symptoms might be misleading
    Doctors avatar
    User Avatar
    A 30 years year old female asked:
    3 years ago
    no fever and weight lose and am a teacher, I don't reacts to any drug. and now I eats a lot and I get tired easily
    Dr. Idris Q answered:
    3 years ago
    Sorry about that. You will need to be Evaluated the to know the cause of the cough and cattarh. Try and do the pregnancy test, preferably using blood to see if you were pregnant. You can see your physician with the result of the pregnancy test whenever you go to complain about the cough and cattarh. You might also be asked to do a chest xray just to be sure of what's going on
    Doctors avatar
    User Avatar
    A 30 years year old female asked:
    3 years ago
    Good morning doc, am had pains at back of my waist but am not ovulating and another thing is that I get tired easily and when I eat I feel like vomiting. What could be the cause.
    Dr. Idris Q answered:
    3 years ago
    Sorry about that. The pain might be due to how you position your body and likely the work you do. You can take paracetamol for that. Regarding the feeling of wanting to throw up after meal, I would strongly recommend that you see a physician to lodge a complaint. You can also do a pt test using blood before going to be sure it's not pregnancy
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app